# SDR QXEA2019120900454

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 26,891 hours, 29,467 cycles
- Engine: Pwc PW150A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0539
- Condition: Malfunctioned
- Location: Nr 2 Overspeed
- Part time: 21,364 hours, 23,437 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL MINUTES AFTER START CHECKLIST COMPLETED, PROP RPM ON #2 ENGINE INCREASED TO 980 THEN SETTLED AT 950. AFTER 1 MINUTE PLACED THE #2 ENGINE INTO THE START/FEATHER. REMOVED FROM SERVICE. PERFORMED OPERATIONAL TEST OF THE OVERSPEED GOVERNOR IAW Q400 AMM 61-20-00-710-803. CHECKS GOOD. PERFORMED POWER ASSURANCE RUN, CHECKS GOOD. AS PRECAUTION, REPLACED PITCH CONTROL UNIT, AND BETA TUBE AND OVERSPEED GOVERNOR. CHECKS GOOD. RETURNED TO SERVICE.
